# SDR AWXA200400181

- Difficulty date: February 15, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 55,487 hours, 34,527 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0397812
- Part serial: 0323U00100
- Condition: Fod
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TIRE DEBRIS & MLG DOOR ON RUNWAY, NO ABNORMAL FLT CHARACT/INDICATIONS.  LOWERED MLG & FLEW BY TOWER, EMER LANDING DECLARED. LANDED W/O INCID. MAINT FOUND NR 4 TIRE SHREDDED, RT MLG INNER DOOR MISSING. DAMAGED RT MLG CENTER DOOR, RT INBD T/E FORE FLAP AT MID SPAN, RT WING T/E INBD PANEL AFT OF RT MLG WW, NR 4 GROUND SPOILER ATTACH LUG. REPLACED RT MLG CENTER & INNER DOOR, RT INBD T/E FORE FLAP, RT WING T/E INBOARD PANEL, NR 4 GROUND SPOILER, ATTACH LUG, BOTH NR 3 & 4 MLG TIRES. NR 4 TIRE SENT TO MANUFACT FOR ANALYSIS. ANALYSIS OF TIRE FOUND 33 PERCENT OF TREAD WORN, NO SIGNS OF LONG TERM OVER DEFLECTION, CORD SEP, OR CORD FATIGUE.  X-TYPE RUPTURE FOUND ON TREAD INDICATING CONTACT WITH A FOD, & REASON TIRE BURST.
